# SDR R61A201407170881

- Difficulty date: July 17, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 17,671 hours, 13,981 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: 17073205903
- Part serial: B0935
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 7 hours, 5 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED STEERING FAIL MESSAGE.  DECLARED AN EMERGENCY AND AFTER LANDING, USED DIFFERENTIAL THRUST AND BRAKING TO EXIT THE RUNWAY WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND R & R THE FEEDBACK SENSOR IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
